User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Fasen, V. 
Title:
Statistical estimation of multivariate Ornstein-Uhlenbeck processes and applications to co-integration 
Abstract:
Ornstein-Uhlenbeck models are continuous-time processes which have broad applications in finance as, e.g., volatility processes in stochastic volatility models or spread models in spread options and pairs trading. The paper presents a least squares estimator for the model parameter in a multivariate Ornstein-Uhlenbeck model driven by a multivariate regularly varying Lévy process with infinite variance. We show that the estimator is consistent. Moreover, we derive its asymptotic behavior and test...    »
 
Keywords:
asymptotic, co-integration, continuous-time process, point estimation, multivariate regular variation, Ornstein-Uhlenbeck process, stable Lévy process, t-ratio statistic, Wald-statistic. 
Journal title:
Journal of Econometrics 
Year:
2013 
Journal volume:
172 
Journal issue:
Pages contribution:
325-337 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text